MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS

ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS
Model Number ZCT300
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Codes Flashers (1864); Visual Disturbances (2140)
Date of Event 02/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of birth: unknown/ not provided.If explanted; give date: n/a (not applicable).The intraocular lens was not explanted.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that there was a misalignment of 11 degrees between operative and the 4 month postoperative visit.The intraocular lens (iol) was placed at 76 degrees in the right eye during the initial surgery ((b)(6) 2016) and was measured at the 4 month visit (16 feb 2017) to be at 65 degrees, with a difference of 11 degrees.The patient complained of flashes of light and haziness in the right eye.No other patient complications and/or related injuries.The iol remains implanted.No repositioning was required.No additional information was provided to abbott medical optics.
 
Additional Manufacturer Narrative
Device evaluation: product testing could not be performed because the product was not returned.The reported complaint was not verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no similar complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The dfu provide the customer with proper usage instructions and guidelines.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6426842
Report Number9614546-2017-00226
Device Sequence Number454901
Product Code HQL
UDI-Device Identifier05050474553149
UDI-Public(01)05050474553149(17)191223
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/23/2019
Device Model NumberZCT300
Device Catalogue NumberZCT300U110
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/23/2017
Supplement Date Received by Manufacturer08/08/2017
Initial Report FDA Received Date03/23/2017
Supplement Report FDA Received Date08/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR